Illinois Journal of Mathematics

Prediction from part of the past of a stationary process

Eric Hayashi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 571-577.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046247

Digital Object Identifier
doi:10.1215/ijm/1256046247

Mathematical Reviews number (MathSciNet)
MR720093

Zentralblatt MATH identifier
0539.60037

Subjects
Primary: 60G25: Prediction theory [See also 62M20]

Citation

Hayashi, Eric. Prediction from part of the past of a stationary process. Illinois J. Math. 27 (1983), no. 4, 571--577. doi:10.1215/ijm/1256046247. https://projecteuclid.org/euclid.ijm/1256046247


Export citation